# SDR NSVA2011371

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Damaged
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT FWD O/B ATTACH HOLE ELONGATED. CONTROL #202-67 REFERENCE TD. 340-54-11-37 DATED 12/13/2011 AND 409#407311.
